MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL

COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Model Number 8888345629
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during the procedure, a venous puncture was performed with the introduction of the guide wire, followed by the removal of the needle.The path was dilated with the dilator, which was then removed.The catheter was inserted properly, and, subsequently, the guide wire was removed.The flow and reflux test of the catheter routes was carried out, with patency observed in only one of the three routes.A new irrigation attempt was made, without success in the obstructed waterways.Given the functional failure, it was decided to remove the catheter.On visual examination, a thrombus was observed attached to the distal end of the device.There was no reported patient outcome.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22075561
Report Number1282497-2025-00345
Device Sequence Number8711363
Product Code NIE
UDI-Device Identifier10884521006799
UDI-Public10884521006799
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K192302
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888345629
Device Catalogue Number8888345629
Device Lot Number2302500109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date05/22/2025
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown